# SDR CA020620001

- Difficulty date: June 19, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) CLIMBING THROUGH 18000FT, CSM ADVISED OF SMELL OF SMOKE IN CABIN. EMERGENCY DECENT, A/C RETURNED TO HER(GREECE) PASSENGERS COMMENTED THAT SIDE WALL PANELS AROUND ROW 25 - 30 WERE HOT. T/S REVEALED THAT CLAMP HOLDING APU BLEED DUCT HAD COME LOOSE, ALLOWING HOT AIR INTO THE CARGO HOLD/SIDEWALL AREA. NEW SEALS INSTALLED, CLAMP RE-ATTACHED, LEAK CKECKED OK.
